Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings

A. Marden University of Minnesota, Minneapolis B. Rodin University of Minnesota, Minneapolis

TBD mathscidoc:1701.331302

Acta Mathematica, 115, (1), 237-269, 1965.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{a.1965extremal,
  title={Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings},
  author={A. Marden, and B. Rodin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208646640011},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={237-269},
  year={1965},
}
A. Marden, and B. Rodin. Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings. 1965. Vol. 115. In Acta Mathematica. pp.237-269. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208646640011.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved